Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 47, NWS Lincoln, IL

May 1, 2019Mason County, Menard County, Illinois

NWS Lincoln, IL issued this river flood warning at May 1, 2019, 8:01 AM CDT for Mason County, Menard County, Illinois. It took effect at May 2, 2019, 7:00 AM CDT. It was in force for 60 hr.

The area

The outline as issued.

The facts

Issued
May 1, 2019, 8:01 AM CDT (13:01 UTC)
In effect from
May 2, 2019, 7:00 AM CDT
Expired
May 4, 2019, 7:12 PM CDT
In force
60 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Mason County, IL, Menard County, IL

The radar

The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 13:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Creek (IL) near Greenview (GREI2). The gauge peaked at 16.98 ft at May 3, 2019, 6:00 AM CDT.

actionminormoderate5101505/0105/0205/0305/0405/0505/06
Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

581 
WGUS43 KILX 011301
FLWILX


Flood Warning
National Weather Service Lincoln IL
801 AM CDT Wed May 1 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC125-129-020301-
/O.NEW.KILX.FL.W.0047.190502T1424Z-190504T0824Z/
/GREI2.1.ER.190502T1424Z.190503T0600Z.190504T0224Z.NO/
801 AM CDT Wed May 1 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Salt Creek near Greenview.
* From Thursday morning until late Friday night.
* At  745 AM Wednesday the stage was 11.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 16.8 feet by early Friday morning.The river will 
  fall below flood stage by Friday evening.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Salt Creek
 Greenview         16  11.8 Wed 8 AM    15.8   16.7   15.1


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

DRH
8 follow-up statements
477 
WGUS83 KILX 011510
FLSILX


Flood Statement
National Weather Service Lincoln IL
1010 AM CDT Wed May 1 2019

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-020509-
/O.EXT.KILX.FL.W.0047.190502T1030Z-190504T0130Z/
/GREI2.1.ER.190502T1030Z.190503T0000Z.190503T1930Z.NO/
1010 AM CDT Wed May 1 2019

The Flood Warning continues for
  The Salt Creek near Greenview. 
* From late tonight until Friday evening.
* At  845 AM Wednesday the stage was 12.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 16.6 feet by tomorrow evening.The river 
  will fall below flood stage by Friday afternoon.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Salt Creek
 Greenview         16  12.4 Wed 9 AM    16.1   16.4   14.6


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

DRH
394 
WGUS83 KILX 020226
FLSILX


Flood Statement
National Weather Service Lincoln IL
926 PM CDT Wed May 1 2019

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-021626-
/O.EXT.KILX.FL.W.0047.190502T1200Z-190504T0742Z/
/GREI2.1.ER.190502T1200Z.190503T0600Z.190504T0142Z.NO/
926 PM CDT Wed May 1 2019

The Flood Warning continues for
  The Salt Creek near Greenview. 
* From Thursday morning until late Friday night.
* At  645 PM Wednesday the stage was 14.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue 
  to rise to near 16.9 feet by early Friday morning.The river will 
  fall below flood stage by Friday evening.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Salt Creek
 Greenview         16  14.7 Wed 7 PM    16.0   16.9   14.8


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

JRP
026 
WGUS83 KILX 021534
FLSILX


Flood Statement
National Weather Service Lincoln IL
1034 AM CDT Thu May 2 2019

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-030533-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T0224Z/
/GREI2.1.ER.190502T1808Z.190503T1200Z.190504T2024Z.NO/
1034 AM CDT Thu May 2 2019

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Saturday evening.
* At  945 AM Thursday the stage was 15.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 16.9 feet by tomorrow morning.The river will fall 
  below flood stage by Saturday afternoon.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Salt Creek
 Greenview         16  15.8 Thu 10 AM   16.9   16.6   14.7


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

25
960 
WGUS83 KILX 030119
FLSILX

Flood Statement
National Weather Service Lincoln IL
819 PM CDT Thu May 2 2019

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-031518-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190504T1630Z/
/GREI2.1.ER.190502T1922Z.190503T1200Z.190504T1030Z.NO/
819 PM CDT Thu May 2 2019

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Saturday morning.
* At 745 PM Thursday the stage was 16.5 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.7 feet by 
  Friday morning. The river will fall below flood stage early 
  Saturday morning.
* Impact...At 16 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Fri    Sat    Sun

Salt Creek
 Greenview         16  16.5 Thu 8 PM    16.7   15.9   13.5

&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

07
258 
WGUS43 KILX 031225
FLWILX


Flood Warning
National Weather Service Lincoln IL
725 AM CDT Fri May 3 2019

...Observed flooding changed from Minor to Moderate severity for the 
following river in Illinois...
...Forecast flooding changed from Minor to Moderate severity for the 
following river in Illinois...


  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC125-129-040224-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T0000Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190504T1800Z.NO/
725 AM CDT Fri May 3 2019

...Observed flooding increased from Minor to Moderate severity...
...Forecast flooding increased from Minor to Moderate severity...

The Flood Warning continues for 
  The Salt Creek near Greenview.
* Until Saturday evening.
* At  645 AM Friday the stage was 17.2 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Salt Creek
 Greenview         16  17.2 Fri 7 AM    16.4   14.7   12.4


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

25
150 
WGUS83 KILX 040145
FLSILX

Flood Statement
National Weather Service Lincoln IL
845 PM CDT Fri May 3 2019

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-041545-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T1800Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190505T1200Z.NO/
845 PM CDT Fri May 3 2019

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Sunday afternoon.
* At 745 AM Friday the stage was 16.9 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Sunday morning.
* Impact...At 16 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Salt Creek
 Greenview         16  16.9 Fri 8 AM    16.9   16.0   13.5

&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

07
470 
WGUS83 KILX 041643
FLSILX


Flood Statement
National Weather Service Lincoln IL
1143 AM CDT Sat May 4 2019

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-050600-
/O.EXT.KILX.FL.W.0047.000000T0000Z-190505T0600Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190505T0000Z.NO/
1143 AM CDT Sat May 4 2019

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until late tonight.
* At  945 AM Saturday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Salt Creek
 Greenview         16  16.4 Sat 10 AM   15.1   12.7   10.5


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

25
485 
WGUS83 KILX 050012
FLSILX


Flood Statement
National Weather Service Lincoln IL
712 PM CDT Sat May 4 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC125-129-050042-
/O.CAN.KILX.FL.W.0047.000000T0000Z-190505T0600Z/
/GREI2.2.ER.190502T1922Z.190503T1045Z.190504T2000Z.NO/
712 PM CDT Sat May 4 2019

The Flood Warning is cancelled for
  The Salt Creek near Greenview.
* At 645 PM Saturday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  300 PM Saturday.
* Forecast...The river will continue to fall to 12.7 feet by Monday 
  morning.


&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Salt Creek
 Greenview         16  15.7 Sat 7 PM    15.1   12.7   10.5


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

EJL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at May 1, 7:08 AM CDT, 53 minutes earlier.

Area forecast discussion, May 1, 7:08 AM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
708 AM CDT Wed May 1 2019

.SHORT TERM...(Today and tonight)
ISSUED AT 315 AM CDT Wed May 1 2019
A weak low center is moving through Central IL this morning, with
an unusual representation...part of an elongated trough reaching
back into the central and southern Plains states. Several
disturbances moving through the southwesterly flow aloft, bringing
round after round of showers and thunderstorms. Given the ongoing
precip, keeping the headlines in place. However, given the
clearing anticipated behind this round, and likely to provide a
lull for much of central IL this morning and through maybe midday
if not just becoming less widespread...think the watch may end up
seeing an early cancellation. But until light of day and a better
view of the impacts are available, hesitate to pull the headline
entirely.

As to the forecast for today, a bit cooler overall in the
forecast. The rich RH through the column along the sfc trough will
keep clouds in place, and the frontal boundary stalling out to the
south preventing much in the way of WAA yesterday into Central IL.
Although the forecast winds are more southwesterly through today
are not exactly parallel...they are also not going to provide a
strong push of that boundary to the north. The next wave of precip
is also moving in further to the south, setting up some cooling
of that airmass complicating any anticipated movement. As a
result, the temperature gradient across the Midwest is a low
confidence mess. Chances for showers and thunderstorms diminish
into the overnight hours, but given the active pattern and the
continued southwesterly flow from a deep southwestern trough,
cannot be lost entirely.

.LONG TERM...(Thursday through Tuesday)
ISSUED AT 315 AM CDT Wed May 1 2019
Another wave making a pass through the Midwest Thursday brings
back the showers and thunderstorms to the forecast. Model
differences abound with the details, coverage, and most markedly
the northern extent. Given expected cloud coverage, instability
may remain somewhat limited into the afternoon hours, but the
remains of the frontal boundary will end up providing just enough
focus for the threat of potential severe storms over the southern
tier of the state.

With the western trough aloft weakened and lifting, the pattern
at 500mb starts to shift, but not as quickly as previously
forecast. Models have not yet achieved a consistent picture of
Friday with a weak system bringing showers and storms to the
south...ECMWF a little further north...but neither entirely dry
for 24 hrs. There is a little hope for later in the weekend as a
stronger wave dives into the Upper Midwest from Canada, breaking
up the pattern a bit. This will result in a more traditional cold
frontal passage for Sun night/Monday and precip again for Central
IL, but clearing behind it and a least a brief break from the run
of wet weather.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 708 AM CDT Wed May 1 2019

Low pressure area was over the area and continues to move east
this morning. As this occurs, precip is waning/diminishing across
the area. Cigs are MVFR at PIA and are expected to remain that way
through the day. BMI is LIFR but will increase later this morning
to MVFR. SPI is at MVFR and then will rise to VFR this afternoon.
DEC is VFR cigs but am expecting them to go down to MVFR later
this morning. However, like SPI will rise to VFR for the afternoon
into the evening hours...then back to MVFR after midnight. CMI is
IFR but expected to rise to MVFR later this afternoon...then VFR
and then MVFR after midnight. Will keep VCSH at all TAF sites for
the morning hours, but believe most part of the day will be dry.
More precip could arrive late tonight, but will not add just yet.
Winds will be south to southwest through the day then become light
this evening and overnight.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through this evening for ILZ031-037-038-
041>045-047>056-061-062-066-067-071.

Flash Flood Watch until 1 PM CDT this afternoon for ILZ027>030-
036-040.

&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...Auten
Hazardous weather outlook, May 1, 4:43 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
443 AM CDT Wed May 1 2019

ILZ027>030-036-040-020945-
Fulton-Knox-Marshall-Peoria-Schuyler-Stark-
443 AM CDT Wed May 1 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered showers and thunderstorms are possible again today with
locally heavy rainfall on already saturated ground leading to
flash flooding potential.

Moderate flooding will occur on portions of the Illinois River.
Minor flooding will occur on portions of the Spoon River.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There will be additional thunderstorm chances Sunday though
Tuesday.

Minor to Moderate flooding will continue along portions on the
Illinois and Spoon Rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is unlikely.

ILZ031-037-038-041>043-047>051-020945-
Cass-De Witt-Logan-Mason-McLean-Menard-Morgan-Sangamon-Scott-
Tazewell-Woodford-
443 AM CDT Wed May 1 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered showers and thunderstorms are possible again today with
locally heavy rainfall on already saturated ground leading to
flash flooding potential.

Moderate flooding will occur on portions of the Illinois River.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

There will be additional thunderstorm chances Sunday though
Tuesday.

Minor to Moderate flooding will continue along portions on the
Illinois River.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is unlikely.

ILZ044-045-052>056-061-062-066-067-071-020945-
Champaign-Christian-Clay-Coles-Cumberland-Douglas-Effingham-
Jasper-Macon-Moultrie-Piatt-Shelby-
443 AM CDT Wed May 1 2019

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered showers and thunderstorms are possible again today with
locally heavy rainfall on already saturated ground leading to
flash flooding potential. In addition, there is a marginal risk
of severe thunderstorms, with large hail and damaging winds the
primary concern.

Minor flooding will develop along portions of the Sangamon River
near Monticello tonight.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional thunderstorms are expected Thursday. There is a slight
risk that some storms could become severe on Thursday, mainly
along and south of I-70.

There will be additional thunderstorm chances Sunday though
Tuesday.

Minor flooding will continue along the Sangamon River near
Monticello through Saturday night. Minor flooding is expected to
develop along portions of the Little Wabash River near Clay City
by Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

ILZ046-057-063-068-072-073-020945-
Clark-Crawford-Edgar-Lawrence-Richland-Vermilion-
443 AM CDT Wed May 1 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered showers and thunderstorms are possible again today with
locally heavy rainfall on already saturated ground leading to
flash flooding potential. In addition, there is a marginal risk
of severe thunderstorms, with large hail and damaging winds the
primary concern.

Minor flooding is occurring along portions of the Wabash River.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

Additional thunderstorms are expected Thursday. There is a slight
risk that some storms could become severe on Thursday, mainly
along and south of I-70.

There will be additional thunderstorm chances Sunday though
Tuesday.

Minor flooding will continue along portions of the Wabash River
into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening.

Deubelbeiss

In the hours before

Local storm report, May 1, 5:50 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
550 AM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       GREEN VALLEY            40.41N 89.64W
05/01/2019  E5.50 INCH       TAZEWELL           IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

0530 AM     HEAVY RAIN       3 E GLASFORD            40.57N 89.76W
05/01/2019  E3.40 INCH       PEORIA             IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

0530 AM     HEAVY RAIN       SW EUREKA               40.72N 89.28W
05/01/2019  E3.30 INCH       WOODFORD           IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

&&

AUTEN
Local storm report, May 1, 6:10 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 AM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
05/01/2019  E2.75 INCH       STARK              IL   PUBLIC

&&

AUTEN
Local storm report, May 1, 6:14 AM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
614 AM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       TOULON                  41.09N 89.86W
05/01/2019  E2.75 INCH       STARK              IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

&&

AUTEN
Local storm report, May 1, 6:16 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 AM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       COOKSVILLE              40.54N 88.72W
05/01/2019  E3.60 INCH       MCLEAN             IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

0600 AM     HEAVY RAIN       CHILLICOTHE             40.92N 89.50W
05/01/2019  E1.80 INCH       PEORIA             IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

&&

AUTEN
Local storm report, May 1, 6:20 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
620 AM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
05/01/2019  E4.20 INCH       FULTON             IL   PUBLIC

            STORM TOTAL. RELAYED BY MEDIA.

&&

AUTEN
Local storm report, May 1, 7:27 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 AM CDT WED MAY 1 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       3 SE JACKSONVILLE       39.70N 90.19W
05/01/2019  M3.70 INCH       MORGAN             IL   COCORAHS

            MEASURED 3.70 INCHES OF RAIN THE PAST 8 HOURS

0530 AM     HEAVY RAIN       LOAMI                   39.67N 89.85W
05/01/2019  M2.66 INCH       SANGAMON           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       ALTONA                  41.12N 90.16W
05/01/2019  M2.13 INCH       KNOX               IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 ESE CHATHAM           39.67N 89.68W
05/01/2019  M2.68 INCH       SANGAMON           IL   NWS EMPLOYEE

            24-HOUR TOTAL

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 9:07 PM CDTRiver Flood WarningILXClay, Richland60 hr
Apr 30, 10:06 PM CDTFlash Flood WarningILXSangamon6 hr
May 1, 2:35 AM CDTAreal Flood WarningILXCass, Morgan, Scott9 hr
May 1, 4:21 AM CDTAreal Flood WarningILXSangamon9 hr
May 1, 7:52 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford3 days
May 1, 7:59 AM CDTRiver Flood WarningILXCass, Mason, Menard6 days
May 1, 8:00 AM CDTRiver Flood WarningILXCass, Mason10 days
May 1, 8:54 AM CDTAreal Flood WarningILXDeWitt, Logan, McLean, Macon, Mason, Menard and 1 more6 hr
May 1, 11:27 AM CDTAreal Flood WarningILXMorgan6 hr
May 1, 2:40 PM CDTAreal Flood WarningILXLogan3 hr

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.